National Changhua University of Education Institutional Repository : Item 987654321/8898
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19750382      Online Users : 262
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/8898

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8898

Title: Existence Results for Primal and Dual Generalized Vector Equilibrium Problems With Applications to Generalized Semi-Infinite Programming
Authors: L.J. Lin
Contributors: 數學系
Keywords: Generalized vector equilibrium problem;Generalized vector semi-infinite
programming
;Maximal pseudomonotone;Pseudomonotone;Cx-quasiconvex
Date: 2005-12
Issue Date: 2011-05-10T06:48:03Z
Publisher: Springer Verlag
Abstract: In this paper, we introduce several kinds of maximal pseudomonotonicity and
establish existence theorems of maximal pseudomonotonicity. From these results we establish
the existence theorems of generalized vector equilibrium problems. We establish existence
theorems of generalized vector semi-infinite programming, as applications of generalized
vector equilibrium problems.
Relation: Journal of Global Optimization, 33(4):579-595
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat
202010210019.pdf145KbAdobe PDF763View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback